My mother, who is 62 years old, has been hospitalized for two days due to sudden sweating, chest pain and left hand pain. When she was admitted her BP was 190/110 mmHg. She is also a diabetic (150/270) and undergoing tremendous stress due to sudden personal loss. She underwent ECG and 2D echo. I have attached the reports here. Her doctor said that she was on the verge of a heart attack when admitted. Her ECG is said to be abnormal and 2D echo depicts CAD and diastolic dysfunction. Currently, she has been treated to lower her blood pressure. Her doctor told me to do TMT and angiography, if TMT appears positive. Could you please let me know by seeing the reports how serious the illness is. I would like to know the future course of action in terms of tests and treatment.
Welcome to icliniq.com.
I have gone through her reports (attachment removed to protect patient identity).
1. Diabetes mellitus.
Troponin I value.Differential diagnosis:
Non-cardiac chest pain like muscular.Probable diagnosis:
Acute coronary syndrome (includes both MI and unstable angina due to sudden obstruction of blood flow to heart).Treatment plan:
Do trop I or trop T and then repeat after 12 hours from onset of pain, if the initial value is negative. If positive, then do angiography. If still negative, then do a stress test.Regarding follow up:
Revert back with the reports to a cardiologist online.---> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Thank you doctor,
She was admitted before three days. Should I ask my health care provider to perform trop I now if not done already? I have attached the complete file of my mother. ECG records are arranged from newest to oldest order. My doctor asked to wait for two or three days before proceeding for any further tests. When on Nicorandil 12 drops per minute, her BP becomes 120/80 mmHg, otherwise it jumps to 150/80 mmHg. Is that a sign of any real problem to be investigated further? Her doctor said that it would take 15 days to get her BP levels back to normal. Her ECG clearly shows ST wave depression. Is that sign of concern? Will it come back to normal with medication? My concern is not to waste time if there is any possibility of CAD or real damage to the heart that needs attention.
Welcome back to icliniq.com.
For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
M.D Physician.,CCEBDM ( Diabetes Mellitus ).,CCGDM ( Diabetes in Pregnancy ).,CCDR( Diabetic Retinopathy).,CCMTD( Thyroid Disorder).,CCCA ( COPD and Asthma) Read fullI had high blood pressure and low heart rate. Is my ECG showing infarction?
.. gone through your ECG (attachment removed to protect patient identity). The reports mentioned on ECG are machine generated and are frequently inaccurate. There is no clear-cut evidence of myocardial infarction on ECG. As you also do not have any ... Read fullI have high blood pressure and feel chest pain. Please help.
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now